Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 37, NWS Pueblo, CO

July 26, 2022El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 26, 2022, 8:26 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2022, 8:26 PM MDT (02:26 UTC)
Expired
Jul 26, 2022, 11:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 8:42 PM MDTFLASH FLOOD3 Ne Calhan, COROAD WASHED OUT BETWEEN CALHAN AND RAMAH.
Jul 26, 8:58 PM MDTHEAVY RAIN 1.5Calhan, CO
Jul 26, 9:15 PM MDTHEAVY RAIN 1.82 Ene Calhan, CO1.8 INCHES STORM TOTAL RAINFALL SO FAR THIS EVENING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.4 hours before the alert went out and 370 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2022-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2022-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
2890 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

779 
WGUS55 KPUB 270226
FFWPUB
COC041-270530-
/O.NEW.KPUB.FF.W.0037.220727T0226Z-220727T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
826 PM MDT Tue Jul 26 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 1130 PM MDT.

* At 826 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 3 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Calhan, Ramah and Yoder.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3913 10410 3895 10408 3888 10408 3883 10426
      3895 10435 3908 10438 3913 10435

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

MG/Cohen
2 follow-up statements
764 
WGUS75 KPUB 270245
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
845 PM MDT Tue Jul 26 2022

COC041-270530-
/O.CON.KPUB.FF.W.0037.000000T0000Z-220727T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
845 PM MDT Tue Jul 26 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT THIS 
EVENING FOR NORTHEASTERN EL PASO COUNTY...

At 845 PM MDT, trained weather spotters reported thunderstorms 
producing heavy rain across the warned area. Between 1 and 2 inches 
of rain have fallen. The expected rainfall rate is 1 to 3 inches in 
1 hour. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Calhan, Ramah and Yoder.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3913 10410 3895 10408 3888 10408 3883 10426
      3895 10435 3908 10438 3913 10435

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

MG/Cohen
059 
WGUS75 KPUB 270534
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1134 PM MDT Tue Jul 26 2022

COC041-270544-
/O.EXP.KPUB.FF.W.0037.000000T0000Z-220727T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
1134 PM MDT Tue Jul 26 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN EL PASO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat, but may still be present on roadways. Please continue to 
heed remaining road closures.

LAT...LON 3913 10410 3895 10408 3888 10408 3883 10426
      3895 10435 3908 10438 3913 10435

$$

MG/SR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:48 PM MDT, 4 hours 38 minutes earlier.

Area forecast discussion, Jul 26, 3:48 PM MDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
348 PM MDT Tue Jul 26 2022

.SHORT TERM...(This evening through Wednesday)
Issued at 348 PM MDT Tue Jul 26 2022

Key messages:

1) Showers and thunderstorms, some strong, expected over the higher
terrain and adjacent plains this evening. Main hazards will be penny
to nickel sized hail and wind gusts up to 45 mph.

2) Potential for burn scar flooding this evening, especially for the
Spring burn scar.

1) Another day of afternoon and evening showers and thunderstorms
for Wednesday, mainly tied to the higher terrain and I-25 Corridor.
Spring burn scar will again be under a flash flood threat.

Currently...Temperatures have warmed into the 70s and 80s across the
area this afternoon as of 1 PM, with dewpoints hanging in the 50s to
around 60F. Plenty of available moisture and daytime insolation have
once again sparked isolated convection over the higher elevations.
Cells have been stationary or very slow-moving, but so far have not
produced any localized flooding issues.

Tonight and Tomorrow...Very similar set-up over the next 24 hours,
with a broad area of upper high pressure over the southern and
western US, while a stronger low pressure center begins dropping
south into southern Canada and the Great Lakes. This high pressure
covering Colorado has kept monsoon moisture in place across the Four
Corners, while an east to southeast flow at the surface has kept
llvl moisture socked in across the eastern plains which is evident
with the persistent 50-60F dewpoints. Anywhere from 1500-2700 j/kg of
CAPE is expected to remain across the eastern plains tonight and
then again for Wed, which is another indicator of plenty of
available fuel for convection. Forecast bulk shear for the area
remains somewhat light, though there are 35 kts of shear predicted
along the Palmer Divide and stretching across Kiowa County this
evening, then again Wed aftn, so if storms were to become stronger
or near severe these would be the most likely areas.

Otherwise, with somewhat light flow aloft, convection that does
develop is not expected to move very quickly, which leads into a
flash flooding threat due to saturated ground in some areas and for
area burn scars. Look for widespread showers and thunderstorms over
the higher terrain, I-25 Corridor, Palmer Divide and Raton Meas east
across Baca County this evening, with activity ending gradually by 2
or 3 AM. Area of concern for flash flooding will be the Spring burn
scar. Activity fires back up tomorrow by 10 or 11 AM over the
southern portions of the forecast area, with the focus once again
being the mts and adjacent plains. Forecast QPF is higher for
tomorrow, so there will be more of a concern for flash flooding for
area burn scars with the Spring scar once again being highlighted.

Plan on overnight low temps tonight in the 50s for the high valleys,
and upper 50s to mid 60s for the plains. Tomorrow the mercury is
forecast to warm into the 70s to lower 80s for the high valleys, and
80s to lower 90s for the plains. Moore

.LONG TERM...(Wednesday night through Tuesday)
Issued at 348 PM MDT Tue Jul 26 2022

Key messages:

1) Cooler with widespread showers and thunderstorms Thursday and Friday.

2) Potential for heavy rainfall and flash flooding, especially Thursday
   and Friday.

3) Warmer and drier across the plains late weekend into early next week,
   with continued daily chances of diurnal storms across the higher
   terrain.

Wednesday night-Friday night...Diffuse flow aloft remains progged
across the region through the day on Friday, as upper level high
pressure across the southern plains slowly re-establishes across the
Desert Southwest and Great Basin region, while short waves translate
around the long wave trough and upper low in place across Upper Midwest
and Upper Great Lakes. Models continue to indicate monsoonal moisture
plume to remain in place across the Desert SW into the Rockies, with
continued minor disturbances moving through the Rockies, helping to
support convective development. Latest models also support short wave
energy digging down the Upper Midwest trough, sending a front across
the eastern Plains Wednesday night, leading to possible storms along
the passing boundary Wednesday night/Thursday morning, as well and
increasing low level moisture across the southeast plains through the
day on Thursday within developing easterly upslope flow behind the
front. With said ample moisture in place, along with uvv associated
with the embedded disturbances, weak waa and low level upslope flow
across the plains, model data supports widespread shower and thunderstorm
activity across all of south central and southeast Colorado Thursday
and Thursday night. With the weak flow aloft and expected slow
movement and possible training of storms, there will be an increased
potential of heavy rainfall and flash flooding, not only on area
burn scars, but across much of south central and southeast Colorado.
Where the heaviest rain will fall remains in question with model
qpf of 1 to 2 inches remain progged across the area through this
timeframe, however EPS and GEFS ensemble probability of precipitation
over 2 inches is greatest along and south of the Highway 50 Corridor
on Thursday.

A similar setup remains in store across the region on Friday, with
moisture and embedded waves moving through the Rockies. Again, where
the heaviest precipitation sets up will depend on mesoscale features,
and have continued to stay the course with the broadbrush high end
NBM pops areawide.

As for temperatures, upslope flow behind the front and expected
precipitation, temperatures on Thursday and Friday look to be well
below seasonal averages, especially across the plains with highs
only in the 70s and 80s, and mainly 50s and 60s expected across
the higher terrain.

Saturday-Monday...Latest models also remain consistent in a drier and
warmer pattern change in the offing, especially across the eastern
plains, as the upper high re-establishing across the Great Basin
develops drier northerly flow aloft across the Rockies. This will
lead to a gradual drying and warming trend areawide, though will
be most pronounced across the plains, as daily chances of afternoon
showers and storms remain expected over and near the higher terrain.
Temperatures look be warm back to at to slightly above seasonal
levels into early next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 348 PM MDT Tue Jul 26 2022

Expecting mostly VFR conditions at all stations, KALS, KCOS and
KPUB, but cigs could lower in the vicinity of possible showers or
thunderstorms between 19Z and 00Z Wednesday afternoon at KALS,
around 22Z Wednesday afternoon at KCOS and KPUB.  Winds at all TAF
stations will start out gusty, out of the southwest at KALS and out
of the northeast at KCOS and KPUB due to outflow from diminishing
thunderstorms just after 00Z this afternoon. Afterward, winds will
be mostly light, except for gusty winds out of the southwest at KALS
in vicinity of the 19Z Wednesday afternoon showers or thunderstorms,
and out of the southeast in the vicinity of the 22Z Wednesday
afternoon showers or thunderstorms at KCOS and KPUB.
-Riser

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOORE
LONG TERM...MW
AVIATION...RISER/MOORE
Hazardous weather outlook, Jul 26, 12:29 PM MDT, 7 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1229 PM MDT Tue Jul 26 2022

COZ058>089-093>099-271300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1229 PM MDT Tue Jul 26 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are expected this afternoon and
evening. The biggest concern will be flash flooding over the
Spring burn scar beginning this afternoon and lasting through
around 9pm. An isolated stronger storm is possible over the Palmer
Divide and the Raton Mesa, with the main hazards being wind gusts
from 30 to 45 MPH, hail the size of pennies and nickels,
lightning, and locally heavy rain. Showers and thunderstorms are
possible over the mountains and mountain valleys as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered showers and thunderstorms will be possible Wednesday
afternoon and evening. The main risks with thunderstorms will be
heavy rainfall capable of producing flash flooding, along with
dangerous cloud-to-ground lightning. A couple of storms could
produce wind gusts of 50 to 60 mph and small hail across the
southeast plains.

The unsettled pattern will continue through Saturday, with
scattered to numerous showers and thunderstorms each day,
especially for the mountains. The risk for flash flooding will be
elevated each day, especially for the burn scars and urbanized
areas. A couple of strong storms will be possible at times. The
highest risk for flash flooding will occur on Thursday and
Friday. On Sunday, afternoon and evening thunderstorms should be
more isolated and confined to the mountains, with only a few
thunderstorms possible along the I-25 corridor and over the San
Luis Valley. On Monday, afternoon and evening thunderstorms will
be even more isolated and mainly over the central mountains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

27/23

In the hours before

Local storm report, Jul 26, 7:52 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
752 PM MDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     2 NW TRUCKTON           38.75N 104.21W
07/26/2022                   EL PASO            CO   PUBLIC

            2 BARN STRUCTURES WERE DESTROYED.

&&
Local storm report, Jul 26, 8:01 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
801 PM MDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     FLASH FLOOD      5 SSW BLACK FOREST      38.95N 104.73W
07/26/2022                   EL PASO            CO   COCORAHS

            SIGNIFICANT FLOODING. A CREEK NORMALLY 3
            FEET WIND AND 4 INCHES DEEP IS RUNNING 40
            PLUS FEET WIDE AND AT LEAST 3 FEET DEEP.

&&
Special weather statement, Jul 26, 8:03 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
803 PM MDT Tue Jul 26 2022

COZ084-270245-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
803 PM MDT Tue Jul 26 2022

...Strong thunderstorms will impact portions of northeastern El Paso
County through 845 PM MDT...

At 803 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Simla to near Black Forest. These storms were
nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Ramah around 810 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3910 10405 3896 10468 3913 10475 3913 10405
TIME...MOT...LOC 0203Z 200DEG 1KT 3913 10405 3905 10467

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MG/Cohen
Special weather statement, Jul 26, 8:06 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
806 PM MDT Tue Jul 26 2022

COZ085-086-089-270245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
806 PM MDT Tue Jul 26 2022

...Strong thunderstorms will impact portions of southeastern El Paso,
northwestern Crowley and northeastern Pueblo Counties through 845 PM
MDT...

At 806 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Truckton to 14 miles north
of Ordway. Movement was southwest at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3867 10405 3852 10405 3852 10381 3845 10369
      3821 10383 3833 10449 3852 10438 3868 10407
TIME...MOT...LOC 0206Z 028DEG 27KT 3862 10409 3843 10381

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MG/AC
Local storm report, Jul 26, 8:07 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
807 PM MDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HEAVY RAIN       3 ENE AIR FORCE ACADEMY 39.02N 104.81W
07/26/2022  M1.83 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Jul 26, 8:25 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HEAVY RAIN       4 NNW PETERSON AFB      38.89N 104.72W
07/26/2022  M1.85 INCH       EL PASO            CO   TRAINED SPOTTER

            1.85 INCHES STORM TOTAL RAINFALL SO FAR THIS
            EVENING, WITH 0.5 INCHES OF THAT FALLING
            WITHIN THE PAST HOUR.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:02 PM MDTSpecial Weather StatementPUBPueblo43 min
Jul 26, 6:04 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jul 26, 6:14 PM MDTSpecial Weather StatementPUBTeller46 min
Jul 26, 6:28 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jul 26, 6:39 PM MDTSpecial Weather StatementPUBEl Paso81 min
Jul 26, 6:57 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 26, 7:05 PM MDTSevere Thunderstorm WarningPUBEl Paso70 min
Jul 26, 7:30 PM MDTSpecial Weather StatementPUBEl Paso60 min
Jul 26, 8:03 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 26, 8:06 PM MDTSpecial Weather StatementPUBCrowley39 min
Jul 26, 8:14 PM MDTAreal Flood WarningPUBPueblo6 hr
Jul 26, 8:31 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 26, 8:45 PM MDTAreal Flood WarningPUBEl Paso6 hr
Jul 26, 8:46 PM MDTSpecial Weather StatementPUBCrowley44 min
Jul 26, 8:58 PM MDTAreal Flood WarningPUBCostilla9 hr
Jul 26, 9:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero54 min
Jul 26, 10:59 PM MDTRiver Flood AdvisoryPUBEl Paso8 hr
Jul 26, 11:07 PM MDTRiver Flood AdvisoryPUBEl Paso8 hr
Jul 27, 1:23 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr
Jul 27, 2:33 PM MDTFlood WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more36 hr
Jul 27, 4:15 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 27, 4:25 PM MDTSpecial Weather StatementPUBBaca35 min
Jul 27, 5:12 PM MDTSpecial Weather StatementPUBBaca48 min
Jul 27, 5:37 PM MDTSpecial Weather StatementPUBOtero23 min
Jul 27, 5:57 PM MDTSpecial Weather StatementPUBSaguache33 min
Jul 27, 5:59 PM MDTSpecial Weather StatementPUBBaca31 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.